# SDR UHLA201505310492

- Difficulty date: May 31, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 29,658 hours, 24,607 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14524109603
- Condition: Cracked
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE STRINGER STIFFENER 3L WAS FOUND TO BE CRACKED BETWEEN FRAMES 18 AND 19.  THE STRINGER STIFFENER WAS R & R IAW SRM 51-40-02.
